MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 42; ANATOMICAL SHOULDER HC PEGGED GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 42; ANATOMICAL SHOULDER HC PEGGED GLENOID
Model Number 04.01.0129
Health Effect - Clinical Code Pain (1994)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 october 2020 lot 182673: 66 items manufactured and released on 16-aug-2018.Expiration date: 2023-07-29.No anomalies found related to the problem.To date, 38 items of the same lot have been already sold without any similar reported event.Additional items involved in the event, batch review performed on 05 october 2020 anatomical shoulder system 04.01.0092 metal humeral head ø44 (k170910) lot.1710136 lot 1710136: 53 items manufactured and released on 24-may-2018.Expiration date: 2023-05-14.No anomalies found related to the problem.To date, 40 items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot.189741 lot 189741: 101 items manufactured and released on 13-mar-2019.Expiration date: 2024-03-03.No anomalies found related to the problem.To date, 94 items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0025 humeral anatomical metaphysis - cementless - 135° - 8 (k170910) lot.1710036 lot 1710036: 80 items manufactured and released on 25-may-2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, 40 items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0003 std humeral diaphysis - cementless - 8 (k170452) lot.176936 lot 176936: 80 items manufactured and released on 30-nov-2017.Expiration date: 2022-11-09.No anomalies found related to the problem.To date, 66 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 1 year and 3 months after primary surgery, reporting pain and the cause of the pain is unknown.The surgeon revised all anatomic components to reverse components.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 42
Common Device Name
ANATOMICAL SHOULDER HC PEGGED GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10718019
Report Number3005180920-2020-00731
Device Sequence Number3111792
Product Code KWS
UDI-Device Identifier07630040713245
UDI-Public07630040713245
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2023
Device Model Number04.01.0129
Device Catalogue Number04.01.0129
Device Lot Number182673
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;